MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX® SOFT TISSUE PATCH; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE-TEX® SOFT TISSUE PATCH; MESH, SURGICAL, POLYMERIC
Catalog Number 1410015010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hernia (2240); No Code Available (3191)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The initial reporter's complete address is (b)(6).It should be noted that the gore-tex® soft tissue patch instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.
 
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic paraoesophageal hernia repair on (b)(6) 2018 whereby a gore-tex® soft tissue patch was implanted.The complaint alleges that on (b)(6) 2018, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: surgery to remove mesh, hernia recurrence, mesh material found in esophagus.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.
 
Additional Manufacturer Narrative
H6: code 4316 (appropriate term/code not available) is being used for: duplicate complaint.See mfr report#: 3003910212-2019-00267.

Brand Name
GORE-TEX® SOFT TISSUE PATCH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9417526
Report Number3003910212-2019-00500
Device Sequence Number2579763
Product Code FTL
UDI-Device Identifier00733132600595
UDI-Public00733132600595
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K963619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number1410015010
Device Lot Number15274409
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/02/2020
01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight100